# SDR GTIA2022102836745

- Difficulty date: October 28, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 57,366 hours, 26,301 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Failed
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED ON TAKEOFF IN COCKPIT. DISAPPATED QUICKLIY. DESCENDING FRO CRUISE ALTITUDE DETECTED STRONGER ODOR IN COCKPIT STARTING AROUND 26,000FT HAD AGAIN DISAPPATED BEFORE ODOR CHECKLIST COULD BE COMPLETED.-FOUND BOTH #1 & #2 DEOILER SEALS BAD, REPLACED #1 & #2 ENG DEOILER SEALS IAW AMM 12-60-31. RAN ENGS IAW AMM 71-00-00. PERFORMED TSM 21-00-00, MNO FURTEHR DEFECTS NOTED, A/C OKAY FOR SERVICE.
